Decoherence in pre-symmetric spaces.

C. Martin Edwards; Remo V. Hügli

Revista Matemática Complutense (2008)

  • Volume: 21, Issue: 1, page 219-249
  • ISSN: 1139-1138

How to cite


Edwards, C. Martin, and Hügli, Remo V.. "Decoherence in pre-symmetric spaces.." Revista Matemática Complutense 21.1 (2008): 219-249. <>.

author = {Edwards, C. Martin, Hügli, Remo V.},
journal = {Revista Matemática Complutense},
keywords = {JBW-triple; pre-symmetric space; decoherence; involutive grading; exchange automorphism},
language = {eng},
number = {1},
pages = {219-249},
title = {Decoherence in pre-symmetric spaces.},
url = {},
volume = {21},
year = {2008},

AU - Edwards, C. Martin
AU - Hügli, Remo V.
TI - Decoherence in pre-symmetric spaces.
JO - Revista Matemática Complutense
PY - 2008
VL - 21
IS - 1
SP - 219
EP - 249
LA - eng
KW - JBW-triple; pre-symmetric space; decoherence; involutive grading; exchange automorphism
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.